| Texto completo | |
| Autor(es): |
Arias Junior, Alexandre Arias
;
Ascanelli, Alessia
;
Cappiello, Marco
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES; v. 178, p. 31-pg., 2023-10-01. |
| Resumo | |
We prove well-posedness of the Cauchy problem for a class of third order quasilinear evolution equations with variable coefficients in projective Gevrey spaces. The class considered is connected with several equations in Mathematical Physics as the KdV and KdVB equation and some of their many generalizations. (c) 2023 The Author(s). Published by Elsevier Masson SAS. This is an open access article under the CC BY-NC-ND license (http:// creativecommons .org /licenses /by -nc -nd /4 .0/). (AU) | |
| Processo FAPESP: | 22/01712-3 - Comportamento assintótico para soluções do problema de Cauchy para sistemas de equações diferenciais parciais de evolução |
| Beneficiário: | Alexandre Arias Junior |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |